# SDR N6WA2015112801

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 27,379 hours, 18,359 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strap
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18CD EMER ROW STRAP ON COVER NOT SECURE.  SECURED ROW 18 CD EMER ROW STRAP IAW AMM 51-22-51.
